# SDR DALA2024092609440

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION SHEAR TIE LOCATED FR29 BETWEEN STR41R TO STR42R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE AND FASTENERS LOC. FR29 BETWEEN STR41R TO STR42R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11. (0575520)
